Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1997, Volume 247, Pages 79–95 (Mi znsl564)  

Operators, not similar to a contraction: Pisier's counterexample via singular integrals

S. V. Kislyakov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The main difference of this exposition of Pisier's counterexample from the original one is that in the proof of the key inequality probabilistic considerations (like Brownian motion) are replaced by some standard facts from the theory of Calderon–Zygmund operators.

Full text: PDF file (236 kB)

English version:
Journal of Mathematical Sciences (New York), 2000, 101:3, 3093–3103

Bibliographic databases:

UDC: 517.5
Received: 01.10.1996

Citation: S. V. Kislyakov, “Operators, not similar to a contraction: Pisier's counterexample via singular integrals”, Investigations on linear operators and function theory. Part 25, Zap. Nauchn. Sem. POMI, 247, POMI, St. Petersburg, 1997, 79–95; J. Math. Sci. (New York), 101:3 (2000), 3093–3103

Citation in format AMSBIB
\Bibitem{Kis97}
\by S.~V.~Kislyakov
\paper Operators, not similar to a contraction: Pisier's counterexample via singular integrals
\inbook Investigations on linear operators and function theory. Part~25
\serial Zap. Nauchn. Sem. POMI
\yr 1997
\vol 247
\pages 79--95
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1692632}
\zmath{https://zbmath.org/?q=an:0964.47007}
\transl
\jour J. Math. Sci. (New York)
\yr 2000
\vol 101
\issue 3
\pages 3093--3103
\crossref{https://doi.org/10.1007/BF02673734}


Linking options:
  • http://mi.mathnet.ru/eng/znsl564
  • http://mi.mathnet.ru/eng/znsl/v247/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:206
    Full text:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022